# SDR FDEA201504291313

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION & BARE METAL ON Y 1456 SEAT TRACK FRAME 54.2 - 57.2.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  REMOVED SEAT TRACK FROM 57/ 5 - 57.2/ 5.  FABRICATED NEW SEAT TRACK & SPLICES IAW SRM 53-10-16 FIG 201 BATCH 2764239. TREATED, PRIMED, LOCATED, DRILLED & TOP COATED IAW SRM 51-20-10 & 51-75-10.  INSTALLED SEAT TRACK & SPLICES IAW SRM 53-10-16 FIG 201 & 51-40-20 CAT A MAJOR REPAIR.
